Please sign the petition to investigate Gardasil Vaccine Risks here.
UPDATE: October 26, 2009
In this article dated October 26, 2009, Christina England writes:
Once again our children are being used as ‘pharmaceutical laboratory rats’ while Merck rake in the dollars. The Bulletin – Gardasil Researcher Drops a Bombshell – Susan Brinkman reports that the leading expert Diane Harper dropped a huge bombshell on her stunned audience at the 4th International Public Conference on Vaccination, which took place in Regston, Virginia a few days ago, when she said that not only had there been NO efficiency trials of the HPV vaccine Gardasil, in young girls under 15 she also revealed that 70% of all HPV infections resolve themselves in less than year ‘without treatment’ and 90% in less than 2 years, leaving her audience seriously doubting that if there was any real need for young women to be vaccinated for HPV at all. She said that Gardasil will do little to reduce cervical cancer rates. When asked, why she was now speaking out, Dr Harper said:-
"I want to be able to sleep with myself when I go to bed at night".
As a mother of a 16 year old daughter that has been sick since she received 2 of the Gardasil injections, I am shocked every day at the numbers that continue to rise of young girls suddenly becoming sick after receiving this vaccine. The common thread with all of these girls is Gardasil or Cervarix.
I’m talking about healthy, active young girls that basically had no health issues prior to receiving these injections. Their doctors did not inform them of any reported side effects other than the common ‘soreness at injection site’.
I feel that in order to make an informed decision, we need all the facts. We need to be told about these reports of side effects before agreeing to allow them to inject this into our daughters. This is why I am posting these stories. If I had only known, at least I could have researched into this so that I would have known the dangers. Now, I live with the guilt…the sadness in my daughter’s eyes…the endless nights of sitting beside her bed, worrying that she will stop breathing in her sleep like she has done several times. I have to deal with these side effects without help from doctors. The doctors basically refuse to believe that Gardasil could be the cause.
This is a new vaccine. Only time will tell as to what it has really done to all of our girls. I am one of thousands of other mothers that are having to deal with these same issues.
Please read these two documents that some of the other moms have put together. These documents share some of our stories.
The first is titled "Gardasil Injuries".
The second is titled "Memorial Document".
You can also read these stories on our website "Gardasil And How It Has Affected The Lives Of Young American Women And Their Families"
Please educate yourself before you vaccinate. It is only then that you can make an informed decision. I wish I had.
Merck did not complete their clinical trials on girls ages 9-15. They used reactive aluminum (we don’t know how much) in their placebos which did not give a clear reading of the adverse reactions between Gardasil and the placebo.
Reactive aluminum is considered toxic at 1 microgram. Each Gardasil shot has 225 micrograms (all 3 shots equal 675 micrograms).
Along with the other toxic chemicals in Gardasil:
Each 0.5-mL dose of the vaccine contains approximately 225 mcg of aluminum (as Amorphous Aluminum Hydroxyphosphate Sulfate adjuvant), 9.56 mg of sodium chloride, 0.78 mg of L-histidine, 50 mcg of polysorbate 80, 35 mcg of sodium borate, < 7 mcg yeast protein/dose.
Do some research into those chemicals and see what you find. None of those chemicals should be injected into anyone.
These ‘side effects’ are NOT rare. They are happening every day to literally hundreds of thousands of young girls after receiving Gardasil. The numbers in VAERS is estimated to only be between 1-10% of the true numbers. Try asking some of us moms who have to deal with these horrible side effects every day if we consider it to be rare.
There are thousands of girls that are coming down with strange illnesses, paralysis, gran mal seizures, etc. after receiving Gardasil.
We are now getting reports of girls as young as age 9 that are breaking out with genital warts and severe cases of cervical cancer AFTER receiving Gardasil. Some of these girls/women did not initially have any side effects from the vaccine.
We have Gardasil injured girls that are being interviewed by the media all over the United States. We are trying to get the word out (and our stories) to try and get someone to listen.
These perfectly healthy girls all of a sudden come down with all of these strange sicknesses (some that I cant even pronounce) after getting jabbed with Gardasil. All within days/weeks after receiving the injections.
For any person that received the Gardasil vaccinations and did not have any side effects or symptoms, please have a pap test done immediately. We are getting reports of these girls that had no side effects to the vaccine that are now getting cervical lesions and cervical cancer. So if you know of anyone that received Gardasil with no side effects, please tell them to get a pap test done immediately.
Please refer to this report, "The Tragic Truth behind the Gardasil Nightmare"
Cynthia Janak has been researching these side effects and has a new report just out today (09/30/09). Her new report is called "HPV emergency medical alert". This is a very good report and I hope you will read it.